NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good day Doc. I ve been having some peppery feelings, really hot from my laps down to my feet. The feeling is just on the inner side of my legs. I really don't know what it is. please what do you advice?"

Tags:
    User Avatar
    A 45 years year old female asked:
    2 years ago
    Good day Doc. I ve been having some peppery feelings, really hot from my laps down to my feet. The feeling is just on the inner side of my legs. I really don't know what it is. please what do you advice?
    Dr. Oluwafemi A answered:
    2 years ago
    hello madam,sorry about this.when exactly did the problem start?are you diabetic? or hypertensive?is it on both lower limbs?what forms of treatment have you had before for the issue?
    Doctors avatar
    User Avatar
    A 45 years year old female asked:
    2 years ago
    I am neither hypertensive nor diabetic.The lower limbs feel hot. I am quite worried.Sometimes I feel a metalic taste in my mouth too.
    Dr. Oluwafemi A answered:
    2 years ago
    hmnnnn.have you ever checked your blood pressure or run a fasting blood sugar before?how regular is your period at 43?any mood swings?
    Doctors avatar
    User Avatar
    A 45 years year old female asked:
    2 years ago
    I have checked my blood pressure n its always perfect. I have also done the fasting blood sugar test n it all came out fine. My periods are quite regular n I don't have mood swings at the age.
    Dr. Oluwafemi A answered:
    2 years ago
    Alright good then.its likely a neuropathy but we cant say for sure what the cause is.if its been a while since you did your blood pressure check and fasting blood sugar,you can repeat it to check for any change.Also i suspect it could be that you are gradually approaching menopause.Take this for now,tab neurovite forte,one twice a day(morning and night) for two weeks then watch for improvement.
    Doctors avatar
    User Avatar
    A 45 years year old female asked:
    2 years ago
    ok Doc. I will keep this in mind while I check for these vitals again. I appreciate your kind advice. Is the metalic taste neuropathic too?
    Dr. Oluwafemi A answered:
    2 years ago
    most common cause of that are drugs.many of them ranging from antibiotics to antihistamines and many more.have you been using a particular drug for long?
    Doctors avatar
    User Avatar
    A 45 years year old female asked:
    2 years ago
    No just when the need arises. when i have migrains.I took neurophen i think. hope i got that or is it nitrophen for sleep when i had migrain last week.
    Dr. Oluwafemi A answered:
    2 years ago
    Am sorry i couldnt get that.can you look at the pack and see the chemical component?also read the leaflet for side effects,metallic taste could be there.And is the drug helping your migraine?Interestingly,people with migraine can have neuropathy.Neuropathy complicates migraine.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app